# SDR N6WA2023052501

- Difficulty date: May 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N544GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10257
- Aircraft time: 41,315 hours, 29,224 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 601R3189471
- Condition: Broken
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MAIN CABIN DOOR LOUD POP NOISE ON CLIMB OUT. R&R ROD STUD IAW CRJ 550 AMM 52-11-05 PERFORMED OPS CHECK OF MAIN CABIN DOOR IAW CRJ 550 AMM 52-11-00 OPS  CHECK GOOD AT THSI TIME
